Estimation of the mean of homogeneous random fields on groups
Doklady Akademii Nauk, Tome 209 (1973) no. 5, pp. 1031-1032
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_209_5_a6,
author = {A. I. Ponomarenko},
title = {Estimation of the mean of homogeneous random fields on groups},
journal = {Doklady Akademii Nauk},
pages = {1031--1032},
year = {1973},
volume = {209},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_209_5_a6/}
}
A. I. Ponomarenko. Estimation of the mean of homogeneous random fields on groups. Doklady Akademii Nauk, Tome 209 (1973) no. 5, pp. 1031-1032. http://geodesic.mathdoc.fr/item/DAN_1973_209_5_a6/